Top
10
Doctor insights on: Hpv Brown Discharge

Share
1

1
Is it normal to have a lot of brown discharge with hpv?

Is it normal to have a lot of brown discharge with hpv?

Hpv: If by hpv you mean genital warts and you had them on your cervix then an old brown bloody discharge may be possible. If you mean hpv as in related to your pap smear then no, not typically. Probably something else going on and you should probably call your physician. ...Read more

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


3

3
What would be cause of constant deep pelvic pain, brown discharge and history of HPV in postmenopausal female?

What would be cause of constant deep pelvic pain, brown discharge and history of HPV in postmenopausal female?

See your doctor!: This sounds like some sort of internal infection, probably not related to HPV. However, if you have not been having pap smears over the years, cervical cancer could cause such symptoms. Other cancers also are possible. Whatever the cause of these symptoms, it is potentially serious. Please see your doctor as soon as you can get an appointment. ...Read more

4

4
Pap test HPV + ascus, colp. was CIN 1 friable, having leep done..Each test shows worse..so I am worried. Brown discharge, pain n bleed. Idea of odds?

HPV & CIN I: Once the LEEP procedure is done there will be a tissue diagnosis to determine if all of the abnormal cells were removed or not. At this earliest stage many CIN I's can spontaneously go away. However, do follow your MD's advice as HPV can cause cervical cancer. ...Read more

See 1 more doctor answer
5

5
I was taking metronidazole for 5 days now I have a thick dark brown clumpy discharge... I was also told i might have HPV is this normal or should I be?

I was taking metronidazole for 5 days now I have a thick dark brown clumpy discharge... I was also told i might have HPV is this normal or should I be?

Discharge: Your discharge is not a normal effect of metronidazole. It may be as simple as your period mixing with the medicine, but you should see your gynecologist to find out. ...Read more

6

6
Brown Discharge and brown spots. Is is possible it's not period but bad blood only? Or is it serious due to HPV? Should I worry?? Thanks.

Brown Discharge and brown spots. Is is possible it's not period but bad blood only? Or is it serious due to HPV? Should I worry?? Thanks.

Need to see OB/GYN: Go to your doctor and be examined. Sometimes it may be sign of an infection. Other times it is nothing big, but you should not ignore it. ...Read more

Dr. Marvin Ott
4 doctors shared insights

Hpv (Definition)

HPV stands for Human Pappiloma Virus which is a group of Viruses that are responsible to cause Cancer of Cevix in women and Cancer of Anus and mouth in both sexes.It usully transmitted by Sexual intercourse,vaginal,anal and oral sex It is ...Read more


Dr. Stephen Scarantino
1,188 doctors shared insights

Drainage (Definition)

Fluid coming out of an open area or wound. This can be infected ...Read more